# SDR IXXA2021080400047

- Difficulty date: July 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 102,673 hours, 17,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE OF TASK CARD 51-041-02 " RESTORATION OF CANTED PRESSURE CAVITY CLEANING"  THE FOLLOWING FINDINGS WERE NOTED: LEFT REAR SPAR
FITTING STATION 955.6 INCHES FROM FITTING INBOARD ON UPPER CENTER WING SKIN CORROSION FOUND. WORK IN PROGRESS
